# SDR P5CA0200699

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 23394
- Aircraft time: 51,805 hours, 9,953 cycles
- Engine: Ge CF650E2
- Engine time: 77,367 hours, 13,964 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 15,000 FT NR 3 ENGINE COMPRESSOR STALLED.  EGT WAS 100 DEGREES CELCIUS.  LOWER THAN OTHER MOTOR & N2 WAS LOWER WITH NACELLE ANTI-ICE ON.  TROUBLESHOT ENGINE PER MM 71-00-43, PERFORMED INSPECTION PER MM 72-00-00 & BORESCOPE OF ENGINE IAW MM 72-30-00.  ALL INDICATIONS NORMAL.  PERFORMED ENGINE RUN IAW 71-00-00.  ALL OPERATIONS NORMAL.
